# SDR DALA2015022801879

- Difficulty date: February 27, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT HATCH DOOR 843 RT SEGMENT ANGLE TRAMSMITTING P-PROFILE ON PASSENGER CABIN.  REPLACED EMERGENCY EXIT HATCH DOOR 843RT SEGMENT ANGLE TRANSMITTING PROFILE ON PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040.
